PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 1 | 47-51
Tytuł artykułu

A generalization of the Hahn-Banach theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If C is a non-empty convex subset of a real linear space E, p: E → ℝ is a sublinear function and f:C → ℝ is concave and such that f ≤ p on C, then there exists a linear function g:E → ℝ such that g ≤ p on E and f ≤ g on C. In this result of Hirano, Komiya and Takahashi we replace the sublinearity of p by convexity.
Słowa kluczowe
Rocznik
Tom
58
Numer
1
Strony
47-51
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-11-16
poprawiono
1992-05-20
poprawiono
1992-07-16
Twórcy
  • Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] A. Alexiewicz, Functional Analysis, Monografie Mat. 49, PWN, Warszawa 1969 (in Polish).
  • [2] N. Hirano, H. Komiya and W. Takahashi, A generalization of the Hahn-Banach theorem, J. Math. Anal. Appl. 88 (1982), 333-340.
  • [3] Z. Kominek, On additive and convex functionals, Rad. Mat. 3 (1987), 267-279.
  • [4] H. König, On the abstract Hahn-Banach theorem due to Rodé, Aequationes Math. 34 (1987), 89-95.
  • [5] K. Nikodem, On the support of midconvex operators, Aequationes Math. 42 (1991), 182-189.
  • [6] G. Rodé, Eine abstrakte Version des Satzes von Hahn-Banach, Arch. Math. (Basel) 31 (1978), 474-481.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.